MathSciNet Relay Station
MathSciNet bibliographic data
MR1457736 (98c:35067) 35K10 (35A08)
Zhang, Qi S. Gaussian bounds for the fundamental solutions of $\nabla (A\nabla u)+B\nabla u-u\sb t=0$. Manuscripta Math. 93 (1997), no. 3, 381–390.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement